ArticleFrontiers in immunology2026
Severe DRESS syndrome with hemophagocytic lymphohistiocytosis and cryptococcal meningitis: a case report and diagnostic challenge.
Article in Frontiers in immunology, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed.
- The DRESS/HLH Overlap Syndrome: A Systematic Review of Clinical Features, Triggers, and Outcomes.Journal of clinical medicine · 2026Review
- TNF-α blockade for carbamazepine-induced drug reaction with eosinophilia and systemic symptoms.Frontiers in immunology · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We report a rare and severe case of drug reaction with eosinophilia and systemic symptoms (DRESS) in a 72-year-old woman, complicated by hemophagocytic lymphohistiocytosis (HLH) and cryptococcal meningitis. The patient initially presented with fever, rash, eosinophilia, and liver dysfunction following antibiotic exposure. Despite corticosteroid therapy, she developed progressive cytopenias and neurological symptoms. Further evaluation confirmed HLH and cryptococcal infection. Treatment included intravenous immunoglobulin, antifungal agents, and multidisciplinary supportive care, resulting in gradual recovery. This case highlights the diagnostic complexity of overlapping immunologic and infectious conditions and underscores the importance of early recognition and coordinated management in patients with severe drug hypersensitivity reactions.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.